# SDR UALA2012113006886

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1681.8 UPPER FLOORBEAM CAPPED CORRODED BETWEEN BL 0 AND RBL 58.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE & RE-INSTALLED REPAIR PER SRM 52-40-02 AND SRM 53-60-51, REPAIR 3 DETAIL 2.
